# SDR DALA2016042703387

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT CUSP WEB, BS 645.  CUSP WEB WAS REPAIRED IAW SRM 53-00-55, FIG 215, SRM 51-41-05, 51-41-02, SRM 53-20-51, 51-10-04, PAR 15, 21.
